按条件检索“74”条记录

已选条件: 机构: 数学学院 × 机构: 经济学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. Characterization of Dynamics of a Class of Polynomial Automorphisms in Cn EI

作者:Zhang, Xu

作者机构:[Zhang, Xu ] Department of Mathematics, Shandong University, Shandong, Weihai; 264209, China

来源:International Journal of Bifurcation and Chaos,2019,Vol.29,Issue.1

资源类型:期刊论文

2. Existence and asymptotic properties of solutions for a nonlinear Schrödinger elliptic equation from geophysical fluid flows EI

作者:Zhang, Xinguang ;Jiang, Jiqiang ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University of Technology, Perth; WA; 6845, Australia;[Jiang, Jiqiang ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2019,Vol.90,229-237

资源类型:期刊论文

3. H state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses EI

作者:Wang, Jimin ;Ma, Shuping ;Zhang, Chenghui ;Fu, Minyue

作者机构:[Wang, Jimin ] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing; 100190, China;[Zhang, Chenghui ] School of Control Science and Engineering, Shandong University, Jinan; 250061, China;[Ma, Shuping ] School of Mathematics, Shandong University, Jinan; 250100, China;[Fu, Minyue ] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan; NSW; 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

4. Industrial sectors’ energy rebound effect: An empirical study of Yangtze River Delta urban agglomeration EI

作者:Ouyang, Xiaoling ;Gao, Beiying ;Du, Kerui ;Du, Gang

作者机构:[Ouyang, Xiaoling ;Gao, Beiying ] Department of Economics, School of Economics, Faculty of Economics and Management, East China Normal University, Shanghai; 200062, China;[Du, Gang ] School of Business and Administration, Faculty of Economics and Management, East China Normal University, Shanghai; 200062, China;[Du, Kerui ] Center for Economic Research, Shandong University, Jinan; 250100, China

来源:Energy,2018,Vol.145,408-416

资源类型:期刊论文

5. Stabilization of coupled linear heterodirectional hyperbolic PDE–ODE systems EI

作者:Di Meglio, Florent ;Argomedo, Federico Bribiesca ;Hu, Long ;Krstic, Miroslav

作者机构:[Di Meglio, Florent ] CAS — Centre automatique et systèmes, MINES ParisTech, PSL Research University, 60 bd St Michel, Paris; 75006, France;[Hu, Long ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Argomedo, Federico Bribiesca ] Université de Lyon - Laboratoire Ampère (CNRS UMR5005) - INSA de Lyon, Villeurbanne CEDEX; 69621, France;[Krstic, Miroslav ] Department of Mechanical & Aero. Eng., University of California San Diego, La Jolla; CA; 92093-0411, United States

来源:Automatica,2018,Vol.87,281-289

资源类型:期刊论文

6. The Unstructured Mesh Finite Element Method for the Two-Dimensional Multi-term Time–Space Fractional Diffusion-Wave Equation on an Irregular Convex Domain EI

作者:Fan, Wenping ;Jiang, Xiaoyun ;Liu, Fawang ;Anh, Vo

作者机构:[Fan, Wenping ] School of Science, Jiangnan University, Wuxi; 214122, China;[Liu, Fawang ;Anh, Vo ] School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane; QLD; 4001, Australia;[Jiang, Xiaoyun ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Journal of Scientific Computing,2018,Vol.77,Issue.1,27-52

资源类型:期刊论文

7. The Conservative Splitting High-Order Compact Finite Difference Scheme for Two-Dimensional Schrödinger Equations EI

作者:Wang, Bo ;Liang, Dong ;Sun, Tongjun

作者机构:[Wang, Bo ;Sun, Tongjun ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Liang, Dong ] Department of Mathematics and Statistics, York University, Toronto; ON; M3J 1P3, Canada

来源:International Journal of Computational Methods,2018,Vol.15,Issue.1

资源类型:期刊论文

8. A time-space spectral method for the time-space fractional Fokker–Planck equation and its inverse problem EI

作者:Zhang, Hui ;Jiang, Xiaoyun ;Yang, Xiu

作者机构:[Zhang, Hui ;Jiang, Xiaoyun ;Yang, Xiu ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Applied Mathematics and Computation,2018,Vol.320,302-318

资源类型:期刊论文

9. A method to construct fuzzy implications–rotation construction EI

作者:Su, Yong ;Liu, Hua-Wen ;Pedrycz, Witold

作者机构:[Su, Yong ] School of Science, Jiangnan University, Wuxi; Jiangsu; 214122, China;[Pedrycz, Witold ] Department of Electrical & Computer Engineering, University of Alberta, Edmonton; AB; T6R 2V4, Canada;[Liu, Hua-Wen ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Pedrycz, Witold ] Systems Research Institute, Polish Academy of Sciences, Warsaw, Poland;[Pedrycz, Witold ] Department of Electrical & Computer Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah; 21589, Saudi Arabia

来源:International Journal of Approximate Reasoning,2018,Vol.92,20-31

资源类型:期刊论文

10. Existence and nonexistence of blow-up solutions for a Schrödinger equation involving a nonlinear operator EI

作者:Zhang, Xinguang ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai; 264005, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Shandong, Qingdao; 266590, China;[Zhang, Xinguang ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University of Technology, Perth; WA; 6845, Australia

来源:Applied Mathematics Letters,2018,Vol.82,85-91

资源类型:期刊论文

11. A note on “Distributivity and conditional distributivity of a uninorm with continuous underlying operators over a continuous t-conorms” EI

作者:Li, Gang ;Liu, Hua-Wen

作者机构:[Li, Gang ] Faculty of Science, Qilu University of Technology, Ji'nan; Shandong; 250353, China;[Liu, Hua-Wen ] School of Mathematics, Shandong University, Ji'nan; Shandong; 250100, China

来源:Fuzzy Sets and Systems,2018,Vol.334,126-131

资源类型:期刊论文

12. A high-order fully conservative block-centered finite difference method for the time-fractional advection–dispersion equation EI

作者:Li, Xiaoli ;Rui, Hongxing

作者机构:[Li, Xiaoli ;Rui, Hongxing ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Applied Numerical Mathematics,2018,Vol.124,89-109

资源类型:期刊论文

13. The finite difference scheme for nonlinear Schrödinger equations on unbounded domain by artificial boundary conditions EI

作者:Wang, Bo ;Liang, Dong

作者机构:[Wang, Bo ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Liang, Dong ] School of Mathematical Sciences, Ocean University of China, Qingdao; Shandong; 266100, China;[Liang, Dong ] Department of Mathematics and Statistics, York University, Toronto; Ontario; M3J 1P3, Canada

来源:Applied Numerical Mathematics,2018,Vol.128,183-204

资源类型:期刊论文

14. l2superconvergence analysis of nonconforming element approximation for 3D time-harmonic Maxwell\'s equations EI

作者:Wang, Peizhen ;Sun, Ming ;Yao, Changhui

作者机构:[Wang, Peizhen ] School of Mathematics and Statistics, North China University of Water Resources and Electric Power, Zhengzhou; Henan; 450046, China;[Yao, Changhui ] School of Mathematics and Statistics, Zhengzhou University, Zhengzhou; Henan; 450001, China;[Sun, Ming ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Applied Numerical Mathematics,2018,Vol.127,40-55

资源类型:期刊论文

15. A time–space spectral tau method for the time fractional cable equation and its inverse problem EI

作者:Yang, Xiu ;Jiang, Xiaoyun ;Zhang, Hui

作者机构:[Yang, Xiu ;Jiang, Xiaoyun ;Zhang, Hui ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Applied Numerical Mathematics,2018,Vol.130,95-111

资源类型:期刊论文

16. Improved automatic search of impossible differentials for camellia with FL/FL−1layers EI

作者:Ding, Yaoling ;Wang, Xiaoyun ;Wang, Ning ;Wang, Wei

作者机构:[Ding, Yaoling ] Department of Computer Science and Technology, Tsinghua University, Beijing; 100084, China;[Wang, Xiaoyun ;Wang, Ning ;Wang, Wei ] Key Laboratory of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan; 250100, China;[Wang, Xiaoyun ] Institute for Advanced Study, Tsinghua University, Beijing; 100084, China;[Wang, Wei ] School of Computer Science and Technology, Shandong University, Jinan; 250100, China;[Wang, Xiaoyun ;Wang, Ning ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Science China Information Sciences,2018,Vol.61,Issue.3

资源类型:期刊论文

17. Linear-quadratic partially observed forward–backward stochastic differential games and its application in finance EI

作者:Wu, Zhen ;Zhuang, Yi

作者机构:[Wu, Zhen ;Zhuang, Yi ] School of Mathematics, Shandong University, Jinan, China

来源:Applied Mathematics and Computation,2018,Vol.321,577-592

资源类型:期刊论文

18. Mixed volume element combined with characteristic mixed finite volume element method for oil–water two phase displacement problem EI

作者:Yuan, Yirang ;Sun, Tongjun ;Li, Changfeng ;Liu, Yunxin ;Yang, Qing

作者机构:[Yuan, Yirang ;Sun, Tongjun ;Liu, Yunxin ] Institute of Mathematics, Shandong University, Jinan; 250100, China;[Yang, Qing ] School of Mathematical Sciences, Shandong Normal University, Jinan; 250014, China;[Li, Changfeng ] School of Economics, Shandong University, Jinan; 250100, China

来源:Journal of Computational and Applied Mathematics,2018,Vol.340,404-419

资源类型:期刊论文

19. A Crank–Nicolson difference scheme for the time variable fractional mobile–immobile advection–dispersion equation EI

作者:Liu, Zhengguang ;Li, Xiaoli

作者机构:[Liu, Zhengguang ;Li, Xiaoli ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2018,Vol.56,Issue.1-2,391-410

资源类型:期刊论文

20. Analysis on a generalized Sel\'kov–Schnakenberg reaction–diffusion system EI

作者:Li, Bo ;Wang, Fangfang ;Zhang, Xiaoyan

作者机构:[Li, Bo ;Wang, Fangfang ] School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou; Jiangsu Province; 221116, China;[Zhang, Xiaoyan ] School of Mathematics, Shandong University, Jinan; Shandong Province; 250100, China

来源:Nonlinear Analysis: Real World Applications,2018,Vol.44,537-558

资源类型:期刊论文

共 4 页, 74 条记录

TOP